# SDR PCAA0211141

- Difficulty date: November 27, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 24,696 hours, 27,003 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT-FLIGHT 3800 CREW REPORTED LARGE BIRD STRIKE ON RIGHT WING.  DAMAGE CURRENTLY BEING EVALUATED.  MAINTENANCE REPAIRED RIGHT WING IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWINGS RD8-57-2481, RD8-57-2482, RD8-53-2483, RD8-57-2484.  WORK ACCOMPLISHED BY BOMBARDIER UNDER WORK ORDER 812108-60064.  AIRCRAFT RETURNED TO SERVICE.
